# SDR UPS07M49066

- Difficulty date: November 24, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA3851508512
- Condition: Corroded
- Location: Bs 1841-1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO, STA 1841 TO STA 1967, RT SLOPE PANEL LOWER MOUNT, FOUND WITH CORROSION AT SEVERAL PLACES AS MARKED.  CORROSION REMOVED, FOUND BEYOND LIMIT PER SRM 53-00-01 FIG 1A VOLI REV38.  SUPPORT REMOVED PER SRM 51-35-01 VOL II REV 38.  NEW SUPPORT AGA3851-508 AND -512 FAB PER DWG AGA3851.  HEAT TREAT PER DPS7.00-1 AND HARDNESS VALUE HRB81.3 PER DPS1 .05-3.  FASTENER HOLE PICKUP PER AGA3851 AND SRM 51-31-01 VOL II REV 38.  REPROTECT AND PAINT PER SRM 51-21-01 VOL II REV38.  INSTALLED PER SRM 51-35-01 VOL II R38.
